# SDR FDEA201604201310

- Difficulty date: April 20, 2016
- Submitted: April 22, 2016
- Operation: Air carrier
- Aircraft: N935FD
- Make and model: Boeing 757-2T7
- Aircraft serial: 22780
- Aircraft time: 89,666 hours, 34,390 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Out Of Position
- Location: Entry Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE ATTEMPTING TO CLOSE THE ENTRY DOOR, NOTICED THE SLIDE & GIRT BAR HAD PARTIALLY  COME OUT OF THE  DOOR.  INSTALLED GIRT BAR.
